IJPAM: Volume 53, No. 1 (2009)

COINCIDENCE POINT THEOREMS FOR CONTRACTIVE
TYPE OF MULTIVALUED MAPPINGS IN
COMPACT METRIC SPACES

Shin Min Kang$^1$, Zhenyu Guo$^2$, Zeqing Liu$^3$, Chahn Yong Jung$^4$
$^{1,4}$Department of Mathematics
The Research Institute of Natural Science
Gyeongsang National University
Jinju, 660-701, KOREA
$^1$e-mail: [email protected]
$^4$e-mail: [email protected]
$^2$School of Science
Liaoning University of Petroleum and Chemical Technology
Fushun, Liaoning, 113001, P.R. CHINA
e-mail: [email protected]
$^3$Department of Mathematics
Liaoning Normal University
Dalian, Liaoning, 116029, P.R. CHINA
e-mail: [email protected]


Abstract.In this paper, we establish some new coincidence point theorems for contractive type of multivalued and single valued mappings in compact metric spaces, which extend properly the corresponding results of Hu and Rosen [1], Liu [10] and Rao [11].

Received: April 14, 2009

AMS Subject Classification: 54H25

Key Words and Phrases: coincidence point, contractive type of multivalued and single valued mappings, compact metric space

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 1